# SDR MASA2019122432201

- Difficulty date: December 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 38,926 hours, 30,760 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO SQUIB 1 CAUTION- DIVERTED TO AUS- PLACED ON MEL FWD CARGO EMPTIED
